# SDR SWAA2025032496584

- Difficulty date: February 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) 2025-136877 <[01]. REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802; [02] REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802.
